# SDR C2XA10RI085

- Difficulty date: June 21, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 16,686 hours, 13,113 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 1074C
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 18,553 hours, 8,945 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5720 - IAD - ENGINE NR 2 FAIL TO START.  SMOKE REPORTED BY RAMP.  IAD MX REMOVED AND REPLACED ENGINE 2 STARTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
